# SDR USAABA0404

- Difficulty date: March 3, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N677UW
- Make and model: Airbus A330-323
- Aircraft serial: 0380
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: 47148122
- Condition: Failed
- Location: Pitch Trim
- Part time: 14,265 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGW - FLT 95 - CREW REPORTED THAT THE AIRCRAFT PITCHED NOSE UP WITH EITHER AUTOPILOT ENGAGED.  FLIGHT RETURNED TO LGW AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE PITCH TRIM ACTUATOR.  (M)
